I have not had rebound hypertension (I have stopped because of hypotension and I never had high blood pressure anyway) but it is mainly sweating and anxiety. The other side effects I had have gone away
How long does bisoprolol rebound last after stopping the medication?
- 6 Jun 2011 by anniemcc
- 6 June 2011
- high blood pressure, hypotension, hyperhidrosis, anxiety, generalized anxiety disorder, bisoprolol, hypertension, side effect, blood disorders, medication, blood pressure
May I ask why you were on this drug if you never had high blood pressure the common reason for prescribing a beta blocker. I take a low dose of atenolol which is also a beta blocker for an irregular heart beat. Was this a previous problemj for you? If so, why would you or your doctor want you to stop the med? Need more info in order to help. Sorry...
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Feb 2012 • 4 answers
Updated 21 Sep 2012 • 2 answers
Updated 27 Jan 2015 • 1 answer
Updated 25 Jun 2017 • 1 answer
Posted 14 days ago • 0 answers